# SDR AALA20090916TUL09

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON AFT PRESSURE BULKHEAD LOWER TRIANGLE PLATE AT STATION 1338, LONGERON 30.  INSTALLED NEW AFT PRESSURE BULKHEAD LOWER TRIANGLE PLATE AT STA 1338 L30 PER SRM 51-60-00.
